Keywords : 𝔾-g-open set


New Games via Grill-Generalized Open Sets

Rana B. Esmaeel; Mohammed O. Mustafa

AL-Rafidain Journal of Computer Sciences and Mathematics, 2021, Volume 15, Issue 2, Pages 115-123
DOI: 10.33899/csmj.2021.170015

This paper presents some games via 𝔾-g-open sets by using the concept of grill topological space which is Ɠ(Ŧi, 𝔾), where 𝑖={0, 1, 2}. By many figures and proposition, the relationships between these types of games have been studied with explaining some examples.